# SDR COMA9860214

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 2710 · Aileron Control System
- Part: Links
- Part number: 272953
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK TASK 002-27-690-100, RIGHT AILERON PCU LINKS ARE WORN AND CHAFED.  REPLACED LINKS.
